RUS  ENG JOURNALS   PEOPLE   ORGANISATIONS   CONFERENCES   SEMINARS   VIDEO LIBRARY   PACKAGE AMSBIB
General information
Latest issue
Archive
Impact factor

Search papers
Search references

RSS
Latest issue
Current issues
Archive issues
What is RSS



Trudy Inst. Mat. i Mekh. UrO RAN:
Year:
Volume:
Issue:
Page:
Find






Personal entry:
Login:
Password:
Save password
Enter
Forgotten password?
Register


Trudy Inst. Mat. i Mekh. UrO RAN, 2017, Volume 23, Number 1, Pages 212–218 (Mi timm1396)  

This article is cited in 3 scientific papers (total in 3 papers)

A multiple capture of an evader in linear recursive differential games

N. N. Petrov, N. A. Solov'eva

Udmurt State University, Mathematical Department

Abstract: In a finite-dimensional Euclidean space, we consider a linear nonstationary problem in which one evader is pursued by a group of players and all the participants have equal capabilities. The problem is described by the system
$$\dot z_i=A(t)z_i+u_i-v,\quad z_i(t_0)=z_i^0,\quad u_i, v \in V,$$
where the set of admissible controls $V$ is a strictly convex compact set with smooth boundary. It is assumed that the fundamental matrix $\Phi(t)$ of the homogeneous system $\dot w=A(t)w$, $\Phi(t_0)=E$ is a Zubov recursive function and its derivative is uniformly bounded. The aim of the pursuing group is to capture the evader by at least $r$ different pursuers. We assume that the terminal sets are convex and compact. The pursuers use quasistrategies. We obtain sufficient conditions for the solvability of the pursuit problem in terms of the initial positions. Examples are given.

Keywords: differential game, group pursuit, recursive function.

Funding Agency Grant Number
Russian Foundation for Basic Research 16-01-00346
Ministry of Education and Science of the Russian Federation


DOI: https://doi.org/10.21538/0134-4889-2017-23-1-212-218

Full text: PDF file (175 kB)
References: PDF file   HTML file

Bibliographic databases:

UDC: 517.977
MSC: 49N75
Received: 25.10.2016

Citation: N. N. Petrov, N. A. Solov'eva, “A multiple capture of an evader in linear recursive differential games”, Trudy Inst. Mat. i Mekh. UrO RAN, 23, no. 1, 2017, 212–218

Citation in format AMSBIB
\Bibitem{PetSol17}
\by N.~N.~Petrov, N.~A.~Solov'eva
\paper A multiple capture of an evader in linear recursive differential games
\serial Trudy Inst. Mat. i Mekh. UrO RAN
\yr 2017
\vol 23
\issue 1
\pages 212--218
\mathnet{http://mi.mathnet.ru/timm1396}
\crossref{https://doi.org/10.21538/0134-4889-2017-23-1-212-218}
\elib{http://elibrary.ru/item.asp?id=28409380}


Linking options:
  • http://mi.mathnet.ru/eng/timm1396
  • http://mi.mathnet.ru/eng/timm/v23/i1/p212

    SHARE: VKontakte.ru FaceBook Twitter Mail.ru Livejournal Memori.ru


    Citing articles on Google Scholar: Russian citations, English citations
    Related articles on Google Scholar: Russian articles, English articles

    This publication is cited in the following articles:
    1. N. N. Petrov, “A multiple capture in a group pursuit problem with fractional derivatives”, Proc. Steklov Inst. Math. (Suppl.), 305, suppl. 1 (2019), S150–S157  mathnet  crossref  crossref  isi  elib
    2. N. N. Petrov, A. Ya. Narmanov, “Mnogokratnaya poimka zadannogo chisla ubegayuschikh v zadache prostogo presledovaniya”, Vestn. Udmurtsk. un-ta. Matem. Mekh. Kompyut. nauki, 28:2 (2018), 193–198  mathnet  crossref  elib
    3. N. N. Petrov, N. A. Solov'eva, “Multiple capture of given number of evaders in linear recurrent differential games”, J. Optim. Theory Appl., 182:1, SI (2019), 417–429  crossref  isi
  • Trudy Instituta Matematiki i Mekhaniki UrO RAN
    Number of views:
    This page:2586
    Full text:29
    References:23
    First page:9

     
    Contact us:
     Terms of Use  Registration  Logotypes © Steklov Mathematical Institute RAS, 2020